# SDR MALA020119

- Difficulty date: December 23, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2323
- Aircraft time: 7,579 hours, 7,958 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Part number: C14647
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2-CHECK IN CVG, CORROSION BEYOND LIMITS FOUND ON O/B AIRSTAIR RAIL.  MAINTENANCE REPLACED O/B AIRSTAIR RAIL P/N C14647 WITH NEW IAW SRM 51-42-00, 51-43-00 AND BAE SYSTEMS FAX BARA/AVR/5714/02-MGK.
